# SDR 97ZZZX3735

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210N
- Engine: Cont TSIO520R
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Mistimed
- Location: Engine
- Part time: 145 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING MAGNETO TIMING DURING AN ANNUAL INSPECTION, DISCOVERED THE TIMING WAS SET AT TOP DEAD CENTER.  ENGINE WAS FACTORY OVERHAULED BY TCM 2 YEARS AGO.  IT NOW HAS 145 HOURS ON IT.  THE MECHANIC THAT ANNUALED THE AIRCRAFT LAST STATED IN THE LOG BOOK HE CHECKED THE TIMING.  THE TAMPERPROOF PAINT WAS STILL ON THE MAG AND ENGINE AND HAD NOT BEEN DISTURBED.
